# SDR C77A20160930001

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 22,798 hours, 13,076 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003238005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION FOUND THE RT COCKPIT FLOOR DOUBLER P/N 170-03238-005 HAD CORROSION DAMAGE.  THE DAMAGE IS LOCATED BETWEEN FR11 AND FR12.  THE DAMAGE HAS MULTIPLE LOCATIONS AND DEPTHS.  REQUESTED AND RECEIVED ETD2016-170-086669 FOR THE ACCOMPLISHMENT OF THE PERMANENT REPAIR.  THE REPAIR WILL BE ACCOMPLISHED BY CUTTING OUT ANY SECTIONS WITH GREATER THAN 30% MATERIAL LOSS, APPLYING A DOUBLER REPAIR TO ANY SECTIONS WITH GREATER THAN A 10% MATERIAL LOSS, AND BLENDING OUT ANY AREAS THAT ARE 10% MATERIAL LOSS OR LESS.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  EO E175-53MR-300.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS: REF: TASK 53-10-027-0001 (INTERNAL GVI THRESHOLD OF 25,202FC, INTERVAL OF 25,202FC) IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS: MPG/MRBR REVISION 12. THRESHOLD IS COUNTED SINCE NEW.  THIS PERMANENT REPAIR WILL BE ACCOMPLISHED ON WO 2151787
